# SDR SRAA109507

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- Engine: Allsn 501D22A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: UA5242401
- Condition: Defective
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT FOR FLIGHT ADN5 OUT OF MIA, NOTICED OIL QUANTITY STARTED TO DROP AFTER LEVELING OFF, OIL COULD BE SEEN COMING OUT OF DRAIN MAST.  SHUT DOWN NR 3 ENGINE AND COMPLETED AIR TURN BACK TO MIA.  FOUND FUEL HEATER STRAINER DEFECTIVE, REPLACED UNIT, PERFORMED OPS CHECK AND LEAK CHECK, OPERATED NORMAL PER MM CH 73.  (M)
